It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lasik Eye Surgery Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 41 - 60 of 236 for post op dry eye. (0.011 seconds)


... He is regarded as one of the best refractive eye surgeons in the entire country. ... (19 replies)
... or your eyes to recover from all this. Today was one of the blurry days for me, and then tonight, I'm seeing clear again. It all depends on the surface of your eye and your level or dryness. ... (18 replies)
... I just read your posts and thought that I would share some of my experiences. I started experiencing problems with dry eyes about a week after my surgery. They were SO dry. I was using drops all of the time! Now... ... (18 replies)

... I have a little bit of ghosting but I don't really notice it unless I really look and close my left eye so Im not going to worry about it. If my eyes can stay as they are, then I will be satisfied. ... (0 replies)
... free drops. Sometimes I use Refresh Gel at night but I don't care for it. My dry eye is getting better! ... (1 replies)
Post op/ regress?
Oct 26, 2005
... Day 26 thru 33 were mostly left eye great and r.eye variable with some ghosting.I think that I figured out that I have a dry eye problem without the redness or grittiness,Sooo....I started back with frequent dosing of Systane and Refresh Liquigel for overnight for the past several days. ... (10 replies)
... My vision is definitely not as sharp today and does not feel as good as they did yesterday. My left eye is a little blurry today. ... (18 replies)
... for almost 3 months.... so you're doing better than i was at 2 weeks post op! ... (6 replies)
... of my eye was really dry, and Q4 being the worst. ... (19 replies)
... Thanks for all your help and comforting words. I went to go see the optometrist on Saturday and they said I probably just have dry eyes and I should continue using drops. It's been about 3 days and I still use drops every hour or so. ... (18 replies)
... m writing this my vision seems to have gotten blurrier in both eyes. The more drops I use the more dry my eyes seem to get. ... (18 replies)
... well its been 3 yrs for me..and still I am having problems with my eyes!!!! (2 replies)
... I am six months post op and have recently started having some issues with my right eye. it stings frequently and also seems hazy or blurry. I went to the eye doc to day and he said he didn't see anything abnormal. I am a little concerned since it's been 6 months since surgery. Any similar stories? ... (2 replies)
... I still get the odd day of dry eye even now but I know it will pass and if thats all I have to complain about I'm very happy............ ... (7 replies)
... e my eye doc tell me to discontinue using them as they only end up causing more irritation due to whatever it is in them that makes them adhere to or stay on the eye longer. ... (19 replies)
... I am also struggling with dry eyes and I am at the 14 week mark. Almost from the start I have had to use eye gel at night and drops every 2 hours. ... (19 replies)
... this whole time, no dry eye, no problems, no complaints. It's the best money I ever spent, and I spent A LOT...much like you did. ... (19 replies)
... I am considering having Lasik surgery. I have experienced some dry problems due to computer work and use lubricants regularly. Will Lasik further complicate my problem? ... (18 replies)
... I use a sleep mask at night because my eyes get so dry and sore. It really helps. ... (18 replies)
... ealing process. It's really hard to be patient, I know, but when they created the flap, the nerve endings did get severed and have to heal too, so you will have dry eyes for sometime. At least that's what I have been told with all of my worriness!!! Good luck and take care! ... (18 replies)


Associated Tags: blurry eye, blurry eye lasik, dry eyes, hazy, lasik

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 10:13 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!